# SDR IPXA09656430

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - VERTICAL STAB LT EXTERIOR SURFACE FWD MIDDLE AREA FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REV 44, REPAIR 4 FIG 201.
